# SDR SWAA2022032146764

- Difficulty date: September 17, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,828 hours, 9,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED STR 19R STA 500I / REMOVED DAMAGED GUSSET FROM FWD CARGO STA 500I STR 19R AND INSTALLED NEW PART PER S.R.M 51-42-02-0G-0 AND SEALED PER AMM 51-31-00-390-803
